ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Journal Article

Shaiju, AJ and Dharmatti, Sheetal (2007) Infinite dimensional differential games with hybrid controls. In: Proceedings of Indian Academy of Sciences- Mathematical Sciences, 117 (2). pp. 233-257.

Ramaswamy, Mythily and Dharmatti, Sheetal (2006) Uniqueness of unbounded viscosity solutions for impulse control problem. In: Journal of Mathematical Analysis and Applications, 315 (2). pp. 686-710.

Shaiju, AJ and Dharmatti, Sheetal (2005) Differential games with continuous, switching and impulse controls. In: Nonlinear Analysis, 63 (1). pp. 23-41.

Dharmatti, Sheetal and Ramaswamy, Mythily (2005) Hybrid Control Systems and Viscosity Solutions. In: SIAM Journal on Control and Optimization, 44 (4). pp. 1259-1288.

This list was generated on Mon Oct 14 11:43:57 2019 IST.